# SDR WX0A073201

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 37,614 hours, 25,658 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N1320360
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PREVIOUS CREW REPORTED BURNING ODOR IN AFT RIGHT LAVATORY DURING FLIGHT.  TROUBLESHOT AND  FOUND RIGHT AFT LAV FAUCET WATER HEATER TO HAVE A BURNED ODOR.  REMOVED AND REPLACED WATER HEATER.
